The Lupus Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
21 Posts
Discussion Starter · #1 ·
I am dealing with some symptoms and I would like to share them with you just for your opinion. Lately I am feeling very tired, even when I wake up in the morning after sleeping for about 8 hours, during the day it gets worst. It comes very difficult when I am at the office...I cannot work. Also during the day and every day I have low fever, it is exhausting. Lately I 've been dealing with nose bleeds, even during the night. I wake up in the morning and there is blood on my pillow and on my face, also during the day (2-3 times in a week). but the worst things that happens to my during my sleep are, weaking up decause I get cold night sweats and cramps. These two symptoms weak me up.
The last symptom I want to share is my cholesterol, it was high for the first time, I havent changed anything on my diet, which is very healthy.

Thank you, thank you!!!:worried:
 

·
Registered
Joined
·
7,800 Posts
Hello Nafiska :)

It's hard to say whether you are in a flare as each person's flare is very individual.

Here are some thoughts...

Most people wouldn't get nosebleeds during a flare unless their platelets are low... Also, are you on any blood thinners? I would want to mention this to my doctor as it is not normal to suddenly start having nosebleeds.

Night sweats and being hot/cold are very common during a flare as is increased fatigue.

High cholesterol might be due to prednisolone use if you are on that.

I'm sure others will be along soon with more ideas.

bye for now,
Katharine
 

·
Registered
Joined
·
21 Posts
Discussion Starter · #3 ·
Thank you Katharine for your responce!

I do have low platelets, so I will mention my nosebleeds to my doctor. I also have something called sticky blood.

My cholesterol is not high due to prednisolone because I dont take at this moment...

Thank you:umm::hehe:
 

·
Registered
Joined
·
7,800 Posts
Hello again,

'Sticky blood' is also referred to as APS or Hughe's disease. Do you take blood thinners or just aspirin for that?

Katharine
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top